Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Frequent fainting. Diagnosed with CA of right posterior lobe. Taking levipil and shelcal. Dangerous?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
Hello Dr: My aunt has been fainting and they diagnosed her with CA of right posterior lobe 8.6mm in size. They have put her on levipil 500, shelcal 0s levipil 750 and stalopam10. What are her treatment options. What should we be vary off and what should we look out for. Is it XXXXXXX and how dangerous?
Posted Fri, 8 Mar 2013 in Brain and Spine
Answered by Dr. Gopal Krishna Dash 48 minutes later
Thanks for the query

With the limited information, I would like to say that (with due respect to your physician) there is no role of prophylactic anticonvulsants; I mean if there is no history of seizures, levepil is not required.

A neurological as well as medical evaluation will be required. The outcome will depend upon the exact histopathological diagnosis.

The treatment options depend upon the diagnosis. Options may include radiation, chemotherapy etc.

Please visit a medical center with multidisciplinary facility and get evaluated

Please get back to me if you have any concerns and be detailed.

Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor